# SDR SIMA200410702

- Difficulty date: April 12, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 3632001003
- Part serial: 00738
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN CREW SELECTED FLAPS FROM 22 DEGREES TO 9 DEGREES.  THE FLAPS FAILED AT 9 DEGREES.  MAINTENANCE REMOVED AND REPLACED THE FLAP DRIVE UNIT IAW MM.  OPERATIONAL CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200406012)
